# SDR SWIA20230424003

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 33,854 hours, 21,592 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Condition: Unlocked
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARMING WHEN WE RETRACTED THE GEAR, IT REPEATED 4 TIMES THEN CLEARED. NOSE GEAR HAD THE INDICATION. (FLT 5239 FILED OPEN)NO HISTORY PAST 30 DAYS FOR GEAR DISAGREE.
